A simple proof of a theorem of Calabi

Xiaojun Huang, Xiaoshan Li

Research output: Contribution to journalArticle


We give a simple and more or less elementary proof of a classical result of E. Calabi on the global extension of a local holomorphic isometry into a complex space form. 2013

Original languageEnglish (US)
Pages (from-to)95-99
Number of pages5
JournalIllinois Journal of Mathematics
Issue number1
StatePublished - 2012

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A simple proof of a theorem of Calabi'. Together they form a unique fingerprint.

  • Cite this